# SDR ASOA201000770

- Difficulty date: May 18, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 18,721 hours, 12,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARDROBE EXIT SIGN LENS BROKEN.  REMOVED AND REPLACED LENS AT MAIN PASSENGER CABIN EXIT SIGN ON WARDROBE IAW 33-51-05.
